# SDR UALA2010030800795

- Difficulty date: March 5, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,001 hours, 11,386 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 5hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOP AT SEAT 5HJ.   NEED LIGHT ASSY. REPLACED EMERGENCY LIGHT. OPS CHECKS NORMAL.
